Common fixed point theorems for compatible and weakly compatible mappings
Mots-clés :
Complete metric spaces, compatible mappings, common fixed points, coincidence points of maps (es)Téléchargements
Results on common fixed points for pairs of single and multivalued mappings on a complete metric space are examined. Our work establishes a common fixed point theorem for a pair of generalized contraction self-maps and a pair of set-valued mappings.
Comment citer
APA
Elamrani, M. et Mehdaoui, B. (2000). Common fixed point theorems for compatible and weakly compatible mappings. Revista Colombiana de Matemáticas, 34(1), 25–33. https://revistas.unal.edu.co/index.php/recolma/article/view/33765
ACM
[1]
Elamrani, M. et Mehdaoui, B. 2000. Common fixed point theorems for compatible and weakly compatible mappings. Revista Colombiana de Matemáticas. 34, 1 (janv. 2000), 25–33.
ACS
(1)
Elamrani, M.; Mehdaoui, B. Common fixed point theorems for compatible and weakly compatible mappings. rev.colomb.mat 2000, 34, 25-33.
ABNT
ELAMRANI, M.; MEHDAOUI, B. Common fixed point theorems for compatible and weakly compatible mappings. Revista Colombiana de Matemáticas, [S. l.], v. 34, n. 1, p. 25–33, 2000. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33765. Acesso em: 22 janv. 2025.
Chicago
Elamrani, M., et B. Mehdaoui. 2000. « Common fixed point theorems for compatible and weakly compatible mappings ». Revista Colombiana De Matemáticas 34 (1):25-33. https://revistas.unal.edu.co/index.php/recolma/article/view/33765.
Harvard
Elamrani, M. et Mehdaoui, B. (2000) « Common fixed point theorems for compatible and weakly compatible mappings », Revista Colombiana de Matemáticas, 34(1), p. 25–33. Disponible à: https://revistas.unal.edu.co/index.php/recolma/article/view/33765 (Consulté le: 22 janvier 2025).
IEEE
[1]
M. Elamrani et B. Mehdaoui, « Common fixed point theorems for compatible and weakly compatible mappings », rev.colomb.mat, vol. 34, nᵒ 1, p. 25–33, janv. 2000.
MLA
Elamrani, M., et B. Mehdaoui. « Common fixed point theorems for compatible and weakly compatible mappings ». Revista Colombiana de Matemáticas, vol. 34, nᵒ 1, janvier 2000, p. 25-33, https://revistas.unal.edu.co/index.php/recolma/article/view/33765.
Turabian
Elamrani, M., et B. Mehdaoui. « Common fixed point theorems for compatible and weakly compatible mappings ». Revista Colombiana de Matemáticas 34, no. 1 (janvier 1, 2000): 25–33. Consulté le janvier 22, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/33765.
Vancouver
1.
Elamrani M, Mehdaoui B. Common fixed point theorems for compatible and weakly compatible mappings. rev.colomb.mat [Internet]. 1 janv. 2000 [cité 22 janv. 2025];34(1):25-33. Disponible à: https://revistas.unal.edu.co/index.php/recolma/article/view/33765
Télécharger la référence
Consultations de la page du résumé de l'article
156
Téléchargements
Les données relatives au téléchargement ne sont pas encore disponibles.
Licence
© Revista Colombiana de Matemáticas 2000
Cette œuvre est sous licence Creative Commons Attribution 4.0 International.